# SDR R61A201404240603

- Difficulty date: April 24, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 17,942 hours, 14,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 59129493
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT FLAP TORQUE TUBE F6 AT SPLINE IS PITTED.  MX R & R LT FLAP TORQUE TUBE F6 IAW AMM 27-51-03, PN 5912949-3, TORQUE TUBE.
